Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Accidentally took Ibuprofen with Celebrex
    avatar
    toaist posted:
    I take Celebrex for my neck but took 4 ibuprofen this morning too for a back spasm (I didn't know they were same class - now I do and won't repeat it). Is this a problem?
    Reply
     
    avatar
    davedsel responded:
    High doses of NSAIDs can affect the liver and kidneys. If I were you, I would wait a long time before taking anymore OTC or prescription pain medications. If you start having any adverse affects from taking this much medication you may want to contact your doctor.

    You may also want to talk to your doctor and inform him/her that your pain medication does not fully help. Please read through the Tip tat the top of this WebMD Back Pain Community that lists the recommended steps for getting back pain diagnosed and treated.
    Click on my username or avatar picture to read my story.

    Blessings,

    -Dave
     
    avatar
    toaist replied to davedsel's response:
    Hello Dave, many thanks for your reply and comments provided. (Sorry about the double-posting, by the way - I wasn't sure which was most appropriate.)

    Today's issue as far as the back spasm goes is just an acute flare-up due to being uncareful when picking up a box. The neck is the only chronic problem.

    Blessed day to you!


    Helpful Tips

    Making the Most of Your Doctor Visit #2Expert
    Here are the rest of the suggestions (had to break into to two parts due to the character limits) 5. Make sure that all records ... More
    Was this Helpful?
    39 of 54 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Spine Center